# SDR TRAX200701916

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10210
- Aircraft time: 7,204 hours, 4,648 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EXTERNAL HANDLE CRACKED.  REMOVED AND REPLACED ASD EXTERNAL HANDLE. PERFORMED ASD HANDLE OPS CK IAW CRJ 700 AMM 52-11-03-701-801. NO DEFECTS NOTED.
